# SDR CALA2020030700584

- Difficulty date: March 4, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N76062
- Make and model: Boeing 767424ER
- Aircraft serial: 29457
- Aircraft time: 77,487 hours, 11,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T31111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-0076 - EMP STA 1645-1678 LH STA 4-5 SKIN FOUND CRACKED REF NR L/P 9130519 DOUBLER REPAIR PERFORMED PER SRM53-00-01 REPAIR 1 FIG 201 AS CAT B REPAIR. REPEAT INSP REQUIRED PER REPAIR 1 ZONE A R EPAIR INSP TABLE V. CURRENT PTT77487, PTC11675 12,000C INTERVAL THEREAFTER PER SRM INSP TABLE V, INITIAL INSP STARTS AT 30,000 C AND ADDTIONAL INFO: TRIMMED OUT DAMAGED SKIN; ORIGNAL SKIN THICKNESS .0063",CARRIED OUT HFEC FOR HOLES AND AREAS AND CRACK-FREE. NEW DOUBLER MAT THICKNESS .007", INSTALLED NEW DOU BLER AND WEIGHED AT 0.95 LB. ON HAECO NR# 9130519 1654-1678, STR 4L-5L. SRM 53-00-01 RPR 1 DMG CUTOUT APPROX 2" X 6.5". DBLR INSTALLED APPROX 14.5" X 9.25". RPR IS SOLID FASTENER, ZONE "A", CAT.B. PER TABLE V INITIAL INSP REQ 30,000 CYCL AND EVERY 12,000 CYCL THEREAFTER. DURING C-CK MX FOUND FUSELAGE CRACK BELOW HOZ STAB BETWEEN STA. TOMC-APPROVAL FROM SC1ELBYC COMMENT RII INSPECT IS OK APPROVED BY HX169517 TOMC APPROVED : QC REVIEWED. TOMC APPROVED : QC REVIEWED. RECORDS UPDATE...JM/U366569 INIT: 30,000 TAFC RIR: 12,000 FC...JM/U366569
